RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2002, Volume 9, Number 2, Pages 41–77 (Mi da199)  

This article is cited in 4 scientific papers (total in 4 papers)

Optimal matrix correction and regularization of incompatible linear models

V. I. Erokhin

Borisoglebsk State Teachers Training Institute

Full text: PDF file (1665 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.852
Received: 16.09.2002

Citation: V. I. Erokhin, “Optimal matrix correction and regularization of incompatible linear models”, Diskretn. Anal. Issled. Oper., Ser. 2, 9:2 (2002), 41–77

Citation in format AMSBIB
\Bibitem{Ero02}
\by V.~I.~Erokhin
\paper Optimal matrix correction and regularization of incompatible linear models
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2002
\vol 9
\issue 2
\pages 41--77
\mathnet{http://mi.mathnet.ru/da199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1985983}
\zmath{https://zbmath.org/?q=an:1028.65036}


Linking options:
  • http://mi.mathnet.ru/eng/da199
  • http://mi.mathnet.ru/eng/da/v9/s2/i2/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Erokhin, “Matrix correction of a dual pair of improper linear programming problems”, Comput. Math. Math. Phys., 47:4 (2007), 564–578  mathnet  crossref  mathscinet  zmath
    2. S. P. Shary, “On the full rank interval matrices”, Num. Anal. Appl., 7:3 (2014), 241–254  mathnet  crossref  mathscinet
    3. V. V. Volkov, V. I. Erokhin, V. V. Kakaev, A. Yu. Onufrei, “Generalizations of Tikhonov's regularized method of least squares to non-Euclidean vector norms”, Comput. Math. Math. Phys., 57:9 (2017), 1416–1426  mathnet  crossref  crossref  isi  elib  elib
    4. V. V. Volkov, V. I. Erokhin, A. S. Krasnikov, A. V. Razumov, M. N. Khvostov, “Minimum-Euclidean-norm matrix correction for a pair of dual linear programming problems”, Comput. Math. Math. Phys., 57:11 (2017), 1757–1770  mathnet  crossref  crossref  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:316
    Full text:106
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020